Academic Journals Database
Disseminating quality controlled scientific knowledge

Una nueva expresión acerca del producto de convolución de la derivada de orden k de la delta de Dirac en IxI2-M2

ADD TO MY LIST
 
Author(s): M. Aguirre

Journal: Nexo
ISSN 1818-6742

Volume: 23;
Issue: 01;
Start page: 33;
Date: 2010;
Original page

Keywords: distribution | convolution | product | Dirac´s delta function | theory of distributions | AMS Subjet Classification

ABSTRACT
In this paper, we obtain a expansion in series (type Taylor) of distribution (formula) and give a new expression for the convolution product of (formula) Other expressions of that product appear in ([5]).
Why do you need a reservation system?      Affiliate Program